# SDR U2RA201510030004

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 67,447 hours, 23,170 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 16615
- Condition: Depleted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY LIGHT BATTERY ASSEMBLY VOLTAGE LOW.  R & R EMERGENCY LIGHT BATTERY ASSEMBLY IAW AMM 33-51-07.  OPS TEST GOOD.
